# SDR SWAA2021040559812

- Difficulty date: March 30, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N8584Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64800
- Aircraft time: 8,218 hours, 3,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE AFT OVERWING EMERGENCY EXIT DOOR WINDOW LIGHT IS INOP. ( CABIN INTERIOR ILLUM BOEING SKY INTERIOR PHOTOLUMINESCENT ) REMOVED AND REPLACED LAMP RT OVERWING EXIT (EMERGENCY) IAW AMM 335104.
